# SDR 2008UALA02471

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 43,893 hours, 5,014 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Relay
- Condition: Faulted
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

GALLEY 415 ALL ELECTRICAL PANELS VERY HOT 1HR INTO FLT.  SECURED GALLEY EMERGENCY POWER SWITCH PANELS COLD.  FOUND FAULTY CHILLER RELAY.  REPLACED RELAY OP CHECKED GOOD. AC OK FOR SERVICE.
